# SDR FDEA201412034053

- Difficulty date: December 3, 2014
- Submitted: December 4, 2014
- Operation: Air carrier
- Aircraft: N554FE
- Make and model: Doug MD-10-10F
- Aircraft serial: 46708
- Aircraft time: 97,485 hours, 36,790 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Panel
- Part number: ARC0446501
- Condition: Delaminated
- Location: Lt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT WING PANEL ARC0446-501 IS DELAMINATED & CORRODED.  CUT OUT DAMAGED AREA.  REPAIR  PANEL ARC0446-501 IAW SRM 51-71-00 VOL II.  PREP & PAINT IAW SRM 71-21-02 VOL II.
